# SDR DALA2024011000467

- Difficulty date: January 10, 2024
- Submitted: January 10, 2024
- Operation: Air carrier
- Aircraft: N317DN
- Make and model: Airbus A321-211
- Aircraft serial: 7373
- Aircraft time: 20,309 hours, 9,444 cycles
- System (JASC): 2700 · Flight Control System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

SHIP 3017 - ATO - AT 15 KNOTS DUE TO F/CTL ELEV SERVO FAULT ECAM MESSAGE. CORRECTIVE ACTION: R/R ELAC 1. OPS CHECK GOOD. (5435930)
